RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 64, Issue 3  


Local dynamics for high-order semilinear hyperbolic equations
L. R. Volevich, A. R. Shirikyan
3
Resonator systems
R. R. Gadyl'shin
51
One-dimensional equations of deformation of thin slightly curved rods. Asymptotical analysis and justification
S. A. Nazarov, A. S. Slutskij
97
Birationally rigid Fano fibrations
A. V. Pukhlikov
131
On the summability and convergence of non-harmonic Fourier series
A. M. Sedletskii
151
Boundary-value problems for general elliptic systems in the plane. II
M. M. Sirazhudinov, A. G. Magomedov, V. G. Magomedova
169
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019